# SDR ABXA010234

- Difficulty date: May 23, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 561504011
- Condition: Cracked
- Location: Fuselage
- Part time: 58,055 hours, 25,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT STA 980 IN LEFT MAIN LANDING GEAR WHEEL WELL ABOVE LONGERON 24 IS CRACKED.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-8 SRM.
